Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


pregunta sobre si los retrovirales afectan el peso de los pasientes
Oct 5, 2006

los medicamentos retrovirales afectan el peso del pasiente

Response from Dr. Santana

Definitivamente. Los antiretrovirales pueden causar aumento de peso (grasa) y tambien dependiendo del antiretroviral y el tiempo en que esta en uso pudiese causar perdida de grasa (peso). Ya que la pregunta fue demasiado de amplia no puedo abundar en detalles sobre cual, tiempo etc..


Previous
AYUDA PSICOLOGIA PARA VIH
Next
subtipos

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement